# SDR SWIA200515498

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 7,056 hours, 6,073 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1379
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 4,733 hours, 4,134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT STAB AND MACH TRIM CAUTION MESSAGES WERE DISPLAYED ON ED1.  REPLACED HSTCU.  OPERATIONAL CHECK GOOD IAW 27-41-01.
